ZANINI, CHIARA

ZANINI, CHIARA  

Dipartimento di Scienze Matematiche  

026328  

Mostra records
Risultati 1 - 20 di 29 (tempo di esecuzione: 0.022 secondi).
Citazione Data di pubblicazione Autori File
Existence of parameterized BV-solutions for rate-independent systems with discontinuous loads / Knees, Dorothee; Zanini, Chiara. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - STAMPA. - 14:1(2021), pp. 121-149. [10.3934/dcdss.2020332] 1-gen-2021 Chiara Zanini + pdfedit.pdfpre print.pdf
Balanced viscosity solutions to a rate-independent system for damage / Knees, Dorothee; Rossi, Riccarda; Zanini, Chiara. - In: EUROPEAN JOURNAL OF APPLIED MATHEMATICS. - ISSN 0956-7925. - STAMPA. - 30:1(2019), pp. 117-175. [10.1017/S0956792517000407] 1-gen-2019 ROSSI, RICCARDAZanini Chiara + -
Complex Dynamics in One-Dimensional Nonlinear Schrödinger Equations with Stepwise Potential / Zanini, C.; Zanolin, Fabio. - In: COMPLEXITY. - ISSN 1076-2787. - 2018:(2018). [10.1155/2018/2101482] 1-gen-2018 C. ZaniniZANOLIN, FABIO -
Cohesive zone-type delamination in visco-elasticity / Thomas, Marita; Zanini, Chiara. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES S. - ISSN 1937-1632. - STAMPA. - 10:6(2017), pp. 1487-1517. [10.3934/dcdss.2017077] 1-gen-2017 ZANINI, CHIARA + -
Which Residual Mode Captures the Energy of the Dominating Mode in Second Order Hamiltonian Systems? / Berchio, Elvise; Gazzola, Filippo; Zanini, Chiara. - In: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS. - ISSN 1536-0040. - STAMPA. - 15:1(2016), pp. 338-355. [10.1137/140990577] 1-gen-2016 BERCHIO, ELVISEZANINI, CHIARA + 99057.pdf
A quasilinear differential inclusion for viscous and rate-independent damage systems in non-smooth domains / Knees, D.; Rossi, R.; Zanini, Chiara. - In: NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS. - ISSN 1468-1218. - STAMPA. - 24:(2015), pp. 126-162. [10.1016/j.nonrwa.2015.02.001] 1-gen-2015 ZANINI, CHIARA + kneesrossizanini.pdf1-s2.0-S146812181500019X-main.pdf
Quasistatic evolution of magnetoelastic plates via dimension reduction / Kruzik, M.; Stefanelli, U.; Zanini, Chiara. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - STAMPA. - 35:12(2015), pp. 5999-6013. [10.3934/dcds.2015.35.5999] 1-gen-2015 ZANINI, CHIARA + -
From Finite to Linear Elastic Fracture Mechanics by Scaling / M., Negri; Zanini, Chiara. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - STAMPA. - 50:(2014), pp. 525-548. [10.1007/s00526-013-0645-1] 1-gen-2014 ZANINI, CHIARA + nonlinear-2014.pdf
A vanishing viscosity approach to a rate-independent damage model / Knees, D.; Rossi, R.; Zanini, Chiara. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - STAMPA. - 23:4(2013), pp. 565-616. [10.1142/S021820251250056X] 1-gen-2013 ZANINI, CHIARA + KRZ-2013.pdf
Quasistatic delamination of sandwich-like Kirchhoff-Love plates / Freddi, L.; Roubicek, T.; Zanini, Chiara. - In: JOURNAL OF ELASTICITY. - ISSN 0374-3535. - STAMPA. - 113:2(2013), pp. 219-250. [10.1007/s10659-012-9419-9] 1-gen-2013 ZANINI, CHIARA + FRZ-2013.pdf
An example of chaos for a cubic nonlinear Schroedinger equation with periodic inhomogeneous nonlinearity / Zanini, Chiara; Zanolin, F.. - In: ADVANCED NONLINEAR STUDIES. - ISSN 1536-1365. - STAMPA. - 12:(2012), pp. 481-499. 1-gen-2012 ZANINI, CHIARA + -
Periodic solutions for a class of second order ODEs with a Nagumo cubic type nonlinearity / Zanini, Chiara; Zanolin, F.. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - STAMPA. - 32:11(2012), pp. 4045-4067. [10.3934/dcds.2012.32.4045] 1-gen-2012 ZANINI, CHIARA + -
Towards uniformly Gamma-equivalent theories for nonconvex discrete systems / Scardia, L.; Schloemerkemper, A.; Zanini, Chiara. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. SERIES B.. - ISSN 1531-3492. - STAMPA. - 17:2(2012), pp. 661-686. [10.3934/dcdsb.2012.17.661] 1-gen-2012 ZANINI, CHIARA + -
Boundary layer energies for nonconvex discrete systems / Scardia, L.; Schloemerkemper, A.; Zanini, Chiara. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - STAMPA. - 21:(2011), pp. 777-817. [10.1142/S0218202511005210] 1-gen-2011 ZANINI, CHIARA + -
Quasistatic delamination models for Kirchhoff-Love plates / Freddi, L.; Paroni, R.; Roubicek, T.; Zanini, Chiara. - In: ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK. - ISSN 0044-2267. - STAMPA. - 91:11(2011), pp. 845-865. [10.1002/zamm.201000171] 1-gen-2011 ZANINI, CHIARA + -
Crack growth in polyconvex materials / Knees, D.; Zanini, Chiara; Mielke, A.. - In: PHYSICA D-NONLINEAR PHENOMENA. - ISSN 0167-2789. - STAMPA. - 239:(2010), pp. 1470-1484. [10.1016/j.physd.2009.02.008] 1-gen-2010 ZANINI, CHIARA + -
Dimension reduction of a crack evolution problem in a linearly elastic plate / Freddi, L.; Paroni, R.; Zanini, Chiara. - In: ASYMPTOTIC ANALYSIS. - ISSN 0921-7134. - STAMPA. - 70:(2010), pp. 101-123. [10.3233/ASY-2010-1003] 1-gen-2010 ZANINI, CHIARA + -
An artificial viscosity approach to quasistatic crack growth / Toader, R.; Zanini, Chiara. - In: BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA. - ISSN 1972-6724. - STAMPA. - 2:(2009), pp. 1-35. 1-gen-2009 ZANINI, CHIARA + -
Complex dynamics in a nerve fiber model with periodic coefficients / Zanini, Chiara; Zanolin, F.. - In: NONLINEAR ANALYSIS: REAL WORLD APPLICATIONS. - ISSN 1468-1218. - STAMPA. - 10:3(2009), pp. 1381-1400. [10.1016/j.nonrwa.2008.01.024] 1-gen-2009 ZANINI, CHIARA + -
Quasistatic delamination problem / Roubicek, T.; Scardia, L.; Zanini, Chiara. - In: CONTINUUM MECHANICS AND THERMODYNAMICS. - ISSN 0935-1175. - STAMPA. - 21:(2009), pp. 223-235. [10.1007/s00161-009-0106-4] 1-gen-2009 ZANINI, CHIARA + -